RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 4, Pages 361–385 (Mi tvp4943)  

This article is cited in 2 scientific papers (total in 3 papers)

Limit Theorems for Markov Chains with a Finite Number of States

L. D. Meshalkin

Moscow

Abstract: Consider the scheme of trial sequences
$$\nu _{11}\nu_{21},\nu_{22}

\nu_{n1},\nu_{n2},…,\nu_{nn}
………
$$
The sequence $\nu_{nk}$, $k=1,…,n$, is a uniform Markov chain with a finite number of states $E_1,…,E_s$ and a given matrix of transition probabilities
$$P=P(n)=\|{p_{uv}(n)}\|_{u,v=1}^s.$$

Let $\mu=\mu (n)$ denote the number of passages up in the $n$-th sequence of trials of the system through $E_1$ on condition that the system is in state $E_1$ at the initial (or zero-th) time. We consider the limit distribution for a sequence of random variables
$$ \alpha(\mu-n\theta),\quad\alpha=\alpha(n),\quad\theta=\theta(n).$$

Theorems 1–5 give characteristic functions for some possible limit distributions.
The main result of this paper is Theorem 6:
If the limit distribution for $\alpha(\mu-n\theta)$ exists, then it does not differ from one of those found in Theorems 1–5 by more than a linear transformation.

Full text: PDF file (2296 kB)

English version:
Theory of Probability and its Applications, 1958, 3:4, 335–357

Received: 21.02.1958

Citation: L. D. Meshalkin, “Limit Theorems for Markov Chains with a Finite Number of States”, Teor. Veroyatnost. i Primenen., 3:4 (1958), 361–385; Theory Probab. Appl., 3:4 (1958), 335–357

Citation in format AMSBIB
\Bibitem{Mes58}
\by L.~D.~Meshalkin
\paper Limit Theorems for Markov Chains with a Finite Number of States
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 4
\pages 361--385
\mathnet{http://mi.mathnet.ru/tvp4943}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 4
\pages 335--357
\crossref{https://doi.org/10.1137/1103029}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4943
  • http://mi.mathnet.ru/eng/tvp/v3/i4/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. I. A. Ibragimov, “Dobrushin's works on Markov processes”, Russian Math. Surveys, 52:2 (1997), 239–243  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Aivazyan, L. G. Afanas'eva, V. M. Buchstaber, Yu. N. Blagoveshchenskii, B. M. Gurevich, Yu. V. Prokhorov, Ya. G. Sinai, V. M. Tikhomirov, A. N. Shiryaev, “Lev Dmitrievich Meshalkin (obituary)”, Russian Math. Surveys, 56:3 (2001), 563–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Silvestrov D. Silvestrov S., “Asymptotic Expansions For Stationary Distributions of Perturbed Semi-Markov Processes”, Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures For Networks, Data Classification and Optimization, Springer Proceedings in Mathematics & Statistics, 179, ed. Silvestrov S. Rancic M., Springer International Publishing Ag, 2016, 151–222  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:56
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019